Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Buspar dosage for anxiety

Premium Questions

Dr. Vipul Prajapati MD

i am dealing with anxiety and depression , i normally take cymbalta 60 mg and buspar 7.5 mg twice a day. The nurse practitioner i see increase my dosage of buspar yesterday to 15mg twice a day.... View answer

Answered by : Dr. Vipul Prajapati ( Psychiatrist)
Dr.  Ashok Kumar MD

I took 60mg of Oxycontin and 20mg of Lexapro and 7.5mg of Buspar all at 7pm Wednesday February 24th, I then took a second does of Buspar 7.5mg and 1.5mg of Xanax to help with a panic attack at 2:30am ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.  Ashok Kumar MD

I m having anxiety that is the result of a hormonal imbalance. It s getting better without ... to this. If I take buspar will it correct the problem or just relieve my symptoms. I also have inderal ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.  Ashok Kumar MD

I have been taking buspar and cymbalta for over 3 months for severe combat related PTSD. I also take trazasone and ropinirole for sleep. I still have severe anxiety and suicidal thoughts. My doctor ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.  Scott Rebich MD

Is it safe to come off Ativan after taking 1mg 4 times a day. Is Buspar a good drug for anxiety and sleepless nights ... View answer

Answered by : Dr. Scott Rebich ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Ejaz Ahmad MD

Hi, I have severe anxeity, I take xanax and effexor, my Dr just prescribed Buspar, due to it getting out of hand, I don t like the side effects, she said they should subside, and wants me to keep ... View answer

Answered by : Dr. Ejaz Ahmad ( General & Family Physician)
Dr. K. V. Anand MD

hello and good morning i am a person who has high anxiety and they just prescribed me buspar 40mill a day and i cannot function and i have a two year old. I dont know what to do i am havimg headaches ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr.   Srikanth Reddy MD

of 2 mg. and I am only taking 1 mg. at present I still have chonic anxiety. would buspar work towards ellimanating the anxiety? ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.   Viraj Ravin Shah MD

Hello I am currently on suboxone for opiate dependence, ativan, and Buspar for anxiety with a new .... Maybe get off the anxiety meds cuz the Adderall used to calm me down pretty good. ... View answer

Answered by : Dr. Viraj Ravin Shah ( Dentist)
Dr.  Ralph Chambers MD

Is Buspar used to prevent anxiety and panic attacks? Is it sedating? I have been taking klonopin for a few months and have been feeling very tired after i take it. It affects how i do things and i can ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)

Mobile Questions and Answers

Dr. Diptanshu Das MD

BuSpar (buspirone) is an effective anti anxiety drug. But for which is the best for you, you would need to talk to your psychiatrist. Please do not forget to say thanks.

Dr.          Muhammad Hanif MD

Hi Bupropion(antidepressant),buspar(Anxiolytic) and ,trazodone(SSRI class) mah have an interaction because they all work almost on the same lines. But Doxazocine is alpha blocker for hypergension. Doxazocine has...

Dr. Grzegorz Stanko MD

It is possible that the dosage of it needs to be changed or another medicine used. Please consult your psychiatrist with this issue.